On lower bounds for the approximation of functions by local splines with nonfixed nodes

Authors

  • A. A. Shumeiko

Abstract

For functions integrable to the power β=(r+1+1/p)1 , we obtain asymptotically exact lower bounds for the approximation by local splines of degree r and defect k< r/2 in the metric of L p

Published

25.01.2000

Issue

Section

Research articles

How to Cite

Shumeiko, A. A. “On Lower Bounds for the Approximation of Functions by Local Splines With Nonfixed Nodes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 134-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4403.